# SDR AALA20040103

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT INFLIGHT T1983/22  EMERGENCY FLOOR LIGHT STRIP NEAR FORWARD GALLEY IS LOOSE.  SECURED EMERGENCY FLOOR LIGHT NEAR FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
